... of them. My script is Seroquel XR 400 mg. Doc did not warn me to be careful and that drug could result in weight gain. Before I knew it I gained 50 pounds. This is very depressing of course. My question is -- if I am able to get off of this medication will I lose any of this weight? Has anyone else had this issue?
Hi,i'm new to this group and new to this site also.I take seroquel 400mg the old school seroquel.Yes this medication makes me eat alot and yes i have gained around 30 pounds in a short time.Started eating alot of healthy snacks when that hunger comes and have lost 7 pounds.Hang in there and you will get the weight off.I wish you well and please stay strong.777
Was on seroquel about 6 years ago but still remember it vividly as it altered my life forever. I was in highschool at the time, gained about 20 pounds, the medication also caused me to become lathargic and VERY tired resulting in me missing 3 months of school due to a complete inability to get out of bed. Try it for yourself, I know many people who benefit from the medication and many who have experienced side affects similar to mine. My only suggestion would be, if you have side affects (such as gaining weight), know that the side affects will not decrease/go away unless the med is out of your system for good. I did have difficulty taking the weight back off post-seroquel but it was possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2012 • 8 answers
Posted 9 Jan 2015 • 1 answer
Posted 25 Feb 2015 • 1 answer
Gastric Bypass Surgery - I had a RNY bypass in 2004 and continue to be at my lowest weight, which is
Posted 29 May 2015 • 1 answer
Posted 15 Apr 2016 • 0 answers